# SDR COMA0360318

- Difficulty date: July 9, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 7,837 hours, 6,788 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX625455
- Condition: Unreliable
- Location: Hyd System
- Part time: 7,837 hours, 6,787 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5318 GEAR DISAGREE WARNING DURING GEAR EXTENSION.  REPLACED HYDRAULIC PUMP 3A.
